# SDR IPXA2025062093046

- Difficulty date: June 18, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 24,499 hours, 14,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: A52111336202
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR, REAR LOWER DOOR'S STOP FITTING IS GOUGED. HM91195285.CLEANED AFFECTED AREA (BY HAND) ON DOOR STOP FITTING. AFTER FURTHER EVALUATION FOUND OUT, ONLY PEELING PAINT WAS PRESENT. REMOVED NEGLIGIBLE DAMAGE SURFACE (PAINT) DISCREPANCY WITH SCOTCH-BRITE. NO MATERIAL LOST IAW A300 SRM 51-73-11
